# SDR IPXA2024060539385

- Difficulty date: May 13, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B389614
- Condition: Chafed
- Location: Bs 2100 Rbl 97
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CHAFING - FOUND M/D SEAT TRACK CHAFING AT STA-2100 RBL-97. (REPAIR) 1.PERFORM REPAIR INSTRUCTIONS STEP 1 TO STEP 3 I.A.W SRM 53-00-52-2R-6 REV.100 AND WS NO.40396 STEP 1 TO STEP 4 2.PERFORM REPAIR INSTRUCTIONS STEP 5 TO STEP 14 I.A.W SRM 53-00-52-2R-6 REV.100 AND WS NO.40396 STEP 5 TO STEP 16 3.PERFORM REPAIR INSTRUCTIONS STEP 15 TO STEP 19 I.A.W SRM 53-00-52-2R-6 REV.100 AND WS NO.40396 STEP 17 TO STEP 23 4.COMPLETED SEAT TRACK REPAIR FOR BAC1520-1566, -1567 AND -2141 EXTRUSIONS I.A.W SRM 53-00-52-2R-6 REV.100 AND WS NO.40396 AND EO-90518-REQ1 REV.1 AND EI NO.F2024A53M-1309 REV.1 5.JOB COMPLETED.REVIEW COMPLETED
